# SDR CA020610002

- Difficulty date: June 1, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279015
- Condition: Unserviceable
- Location: Acm Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, WHILE CLIMBING THROUGH 10,000 FT, CREW GOT LT PACK HIGH PRESS CAUTION MESSAGE. PRESSURIZATION WAS NOT BEING MAINTAINED.REPLACED THE RT ACM TO ENABLE THE RIGHT PACK TO BE SERVICEABLE. THE PACKS WERE OPERATED AND FOUND TO BE SERVICEABLE.
